# SDR SWAA2016020148488

- Difficulty date: January 31, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N252WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34973
- Aircraft time: 34,074 hours, 19,975 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION, AFT LAVATORY SMOKE DETECTOR ACTIVATED & WOULD NOT TURN OFF.  NO SMOKE OR SIGNS OF FIRE.  R & R AFT LAVATORY SMOKE DETECTOR IAW AMM.
